UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Distribution of functionals in finite-dimensional spaces and the occupation time in Gaussian random processes

Makarova, SB; (1984) Distribution of functionals in finite-dimensional spaces and the occupation time in Gaussian random processes. Journal of Soviet Mathematics , 27 (5) pp. 3113-3118. 10.1007/BF01843555.

Full text not available from this repository.

Abstract

Every (probability) measure on a parameter set of a process defines a probability distribution on the set of one-dimensional distributions P f of the process. For a Gaussian process one investigates the character of this distribution, in particular, one gives a sufficient condition for the inequality {Mathematical expression} to hold, where {Mathematical expression} is some one-dimensional distribution and æ is the Kantorovich distance. © 1984 Plenum Publishing Corporation.

Type: Article
Title: Distribution of functionals in finite-dimensional spaces and the occupation time in Gaussian random processes
DOI: 10.1007/BF01843555
UCL classification: UCL > School of Arts and Social Sciences
UCL > School of Arts and Social Sciences > SSEES
URI: http://discovery.ucl.ac.uk/id/eprint/1325957
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item